Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2002 Volume 12 Number 2

Object collections:

Last modified:

Mar 12, 2021

In our library since:

Feb 3, 2006

Number of object content hits:

64 085

Number of object content views in HTML format

67

All available object's versions:

https://zbc.uz.zgora.pl/publication/2429

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 12 Number 2 Mar 12, 2021

This page uses 'cookies'. More information